# SDR SIMA20150614001

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,967 hours, 24,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERNAL OVERWING EMER EXIT LIGHT INOPERATIVE.  TRANSFERRED TO AML PAGE 3822947 ITEM 1, DEFERRED IAW MEL 33-29.  REQUIRES FURTHER TROUBLESHOOTING.  R & R SPLICE NR SP8924 AT OVERHEAD PANEL CEILING 9A IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD THIS CLEARS MEL 33 - 29.
